# SDR FDEA202010192555

- Difficulty date: October 19, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63094
- Aircraft time: 5,879 hours, 2,670 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 114T2800165
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LES 508 LEADING EDGE NOSE STRAP CRACKED.  REMOVED AND REPLACED RIGHT WING LES 508 NOSE STRAP, PER B767 SRM 51-40-02 AND BAC DWG 114T2800 REV C.
